Genetic monogamy in Wilson's Storm-Petrel

Quillfeldt P, Schmoll T, Peter HU, Epplen JT, Lubjuhn T (2001)
AUK 118(1): 242-248.

Journal Article | Published | English

No fulltext has been uploaded

Author
; ; ; ;
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Quillfeldt P, Schmoll T, Peter HU, Epplen JT, Lubjuhn T. Genetic monogamy in Wilson's Storm-Petrel. AUK. 2001;118(1):242-248.
Quillfeldt, P., Schmoll, T., Peter, H. U., Epplen, J. T., & Lubjuhn, T. (2001). Genetic monogamy in Wilson's Storm-Petrel. AUK, 118(1), 242-248.
Quillfeldt, P., Schmoll, T., Peter, H. U., Epplen, J. T., and Lubjuhn, T. (2001). Genetic monogamy in Wilson's Storm-Petrel. AUK 118, 242-248.
Quillfeldt, P., et al., 2001. Genetic monogamy in Wilson's Storm-Petrel. AUK, 118(1), p 242-248.
P. Quillfeldt, et al., “Genetic monogamy in Wilson's Storm-Petrel”, AUK, vol. 118, 2001, pp. 242-248.
Quillfeldt, P., Schmoll, T., Peter, H.U., Epplen, J.T., Lubjuhn, T.: Genetic monogamy in Wilson's Storm-Petrel. AUK. 118, 242-248 (2001).
Quillfeldt, P, Schmoll, Tim, Peter, HU, Epplen, JT, and Lubjuhn, T. “Genetic monogamy in Wilson's Storm-Petrel”. AUK 118.1 (2001): 242-248.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar